Couldn't find what you looking for?

TRY OUR SEARCH!

I have a very difficult problem. I am losing about 1% of my temple hair to the ears every day it seems. I had very thick harir 6 months ago and now it's so thin you can see scalp through my hair. I have gone to many doctors. i have received the typical cortisone shots from the Dermatologist. I have increased my levothyroxine from 75 mcg. to 88 mcg . my tsh was 3.46 and still I am getting constant hair fallout, and soon to be totally bald on the side of my head.The top and back are fine... it's just the side. I have dermatitis and my scalp burns and itches in those areas, especially on one side. I take all kinds of throid supplements. No one can seem to help . I have taken 9 blood tests this year. the only thing I found out is that I have Chronic Lyme disease, HAshimotos disease, a high ldl, a high c1Q, an elevated ionized calcium. I have used all kinds of cortizone creams and nothing....HELP before I am totally bald.
What should I be doing?

Loading...

Erm.. Thats kinda Alien to me.. And i love my hair so i know alot about hair.. Maybe your taking to much of something or your washing your hair tomuch? Or maybe you could have a tiny blood clot blocking some minerals getting to the sides of your head? o.O
Reply

Loading...

Washing can cause it, inadequate hair, less care and for example, too much sun as well. Those all are just some of the factors that can be the culprit because you are losing your hair. Also, you are not doing something right probability. 

You have no idea how there are so many important things, such as vitamins intake, proper sleeping, proper eating and less of the stress. Those all are the issues that can cause a hair loss problems for you. I know that biotin for hair growth is very helpful, so maybe you want to try it in order to improve quality and quantity of your hair as well. 

Reply

Loading...

Hi there

I have exactly the same problem as you! The sides of my hair are really, really thin and you can clearly see the scalp through them. It started about 9 months ago and has gotten progressively worse. There is very little regrowth and I, too, fear that eventually I will be bald at the sides, which as a relatively young woman, is very frightening.

You mention your blood tests. About two and a half years ago, I was diagnosed with sarcoidosis, found incidentally from an elevated serum and ionized calcium result. After much searching of the internet, I found a site called Marshall Protocol.com which state that diseases such as Lyme and Sarcoid are Th1 illnesses. Have you had your vitamin D levels checked? You need to have the 25D and 1,25D levels checked to determine whether or not you have a Th1 illness.

You may want to visit this website - there is a section there on hair loss, which is apparently very common in our illnesses. I know hair loss is a very scary thing, I am petrified at losing my hair. Your confidence plummets.

I hope this may have been some help to you.

Take care

Anna.
Reply

Loading...

I too have seen thinning on the sides and it was real thin just above and behind the ears. I think it was from eating too few carbs for about 7 months? I stopped my diet and now it has gotten better but still not like it was ....but i am getting older too. I think for me it was being in ketosis for long periods.
Reply

Loading...

Are you able to address your problem now?

SO reg rowed lost hair????

Even i encountered same problem and I diagnosed with very low vitamin d appox 4nnol......

I started taking supplements from past 14 days I am seeing great improvement..........My question is can i get lost hair at temples also?
Reply

Loading...

Proquinil (used for preventing malaria) is a first line drug in many autoimmune diseases. Side effect is hair loss. Went to lupus conference and all the doctors denied it was significant.only One lady said her thick dark luscious hair was falling out and thinning and that was the only drug she was taking. They poo-pooed that and I talked to her after. Then I asked my rheumatologist to change me. My hair quit thinning and falling out but all the Biotin in the world won't help it. They say this loss is temporary. If 20 years is temporary?????
Reply

Loading...